# SDR IXXA0500167S

- Difficulty date: January 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK FOUND EXTERNAL FUSELAGE GOUGED AT STATION 280 LONGERON 30 RIGHT.  REMOVED GOUGE.  ORIGINAL MATERIAL THICKNESS IS .071 AFTER DAMAGED REMOVED MATERIAL THICKNESS IS .051 OUT OF LIMITS.  FABRICATED DOUBLER, LOCATED, DRILLED, ALODINED, PRIMED, AND INSTALLED DOUBLER IAW DC8 SRM 51-1-8, 53-4-1, 53-2-1, AND 51-1-20D.
